zbMATH — the first resource for mathematics

Characterization of the normal law by the property of stochastic independence of the sample mean and the first central moment for the sample. (English. Russian original) Zbl 0358.62011
J. Sov. Math. 3, 755-760 (1975); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 29, 51-56 (1972).
62E10 Characterization and structure theory of statistical distributions
Full Text: DOI EuDML
[1] Yu. V. Linnik, Matem. Zametki,7, No. 4, 383?388 (1970).
[2] Yu. V. Linnik, Vest. Leningrad. Gos. Univ., Ser. Matem. Mekhan. Astron., No. 1, 35?48 (1956).
[3] A. A. Zinger, Teor. Veroyat. i Prim.,3, No. 3, 265?284 (1958).
[4] A. M. Kagan, Yu. V. Linnik, and C. Radhakrishna Rao, Characterization Problems of Mathematical Statistics [in Russian], Nauka, Moscow (1972). · Zbl 0271.62002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.